# SDR GTIA2017062102001

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 41,108 hours, 19,179 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AND TAXI,  FA REPORTS CABIN FUME ODOR.  R & R OF THE RECIRCULATION FILTER IAW AMM 21-21-41.  PERFORMED OPS CHECK WITH APU RUNNING AS WELL AAS BOTH ENGINES RUNNING, NO  ODORS NOTED.  PERFORMED ANOTHER OPS CHECK WITH ENGINES AND APU OFF IAW AMM 21-21-00.
